# SDR GLBA2012060101

- Difficulty date: May 31, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 32,860 hours, 40,398 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Turnbuckle
- Condition: Broken
- Location: Pax Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE INSIDE CABIN DOOR HANDLE IS BROKEN, COULDN'T OPEN DOOR FROM THE INSIDE.  MX REPLACED THE HANDLE TURNBUCKLE BOLT IAW MM 52-10-05, OPS CHECKED GOOD.
